# SDR 2007UALA04120

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 27,097 hours, 7,430 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 14hj, 22hj
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND IN SEAT EEL LIGHTS ARE INOP AT SEATS 22HJ, 14HJ, AND 28AB.  REPLACED EEL LIGHT BARS ON SEATS 22HJ, AND 28AB. OPS CHECKS NORMAL
